# SDR CALA9700280

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Impacted
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER CORNER OF L-1 DOOR WAS DAMAGED WHEN STRUCK BY JETWAY. THE DOOR WAS REPAIRED IAW SRM 52-05, FIGURE 32.
